Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterisation of Riesz proximities


Authors: K. C. Chattopadhyay and H. L. Vasudeva
Journal: Proc. Amer. Math. Soc. 64 (1977), 163-168
MSC: Primary 54E05
DOI: https://doi.org/10.1090/S0002-9939-1977-0438295-8
MathSciNet review: 0438295
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to characterise separated Riesz proximities generated by clusters.


References [Enhancements On Off] (What's this?)

  • [1] G. Choquet, Sur les notions de filtre et de grille, C. R. Acad. Sci. Paris 224 (1947), 171-173. MR 8, 333. MR 0018813 (8:333h)
  • [2] V. A. Efromovič, The geometry of proximity. I, Mat. Sb. 31 (73) (1952), 189-200. MR 14, 1106. MR 0055659 (14:1106e)
  • [3] M. W. Lodato, On topologically induced generalised proximity relations, Proc. Amer. Math. Soc. 15 (1964), 417-422. MR 28 #4513 MR 0161305 (28:4513)
  • [4] W. J. Thron, Proximity structures and grills, Math. Ann. 206 (1973), 35-62. MR 49 #1483. MR 0336710 (49:1483)
  • [5] Yu. M. Smirnov, On proximity spaces, Mat. Sb. 31 (73) (1952), 543-574; English transl., Amer. Math. Soc. Transl. (2) 38 (1964), 5-35. MR 14, 1107. MR 0055661 (14:1107b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0438295-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society